# SDR AALA202406036166

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 70,521 hours, 33,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMEROUS CABIN EXIT SIGN LIGHTS REPORTED AS HAVING MULTIPLE BULBS INOPERATIVE. REMOVED AND REPLACED AFT CABIN EXIT SIGN LIGHTS ASSEMBLY.
